# SDR UALA2011080404075

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,517 hours, 11,093 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Rt Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT WINDOW HEAT INOP LIGHT.  LOCKED OUT CB.  FOUND RIGHT WINDOW 3 SENSOR BAD, SWAPPED SENSOR WIRES PER MM.  BITE OK PER MM.  GENERATED CF ITEM FOR MONITORING.
